# SDR CA131017003

- Difficulty date: October 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,315 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: S182050601
- Condition: Discharged
- Location: Elt
- Component: Elt
- Component part number: S182150202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT PERFORMED FUNCTION TEST OF THE ELT.  TEST RESULT INDICATED LOW ELT BATTERY VOLTAGE.  BATTERY EXPIRATION DATE IS JANUARY 2015. ACFT ELT WAS REPLACED.
